I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 4, PAGES 149-167
View as HTML View as gif image
In this paper, we use the topological degree to obtain some sharp lower bounds for the number of solutions of the parameter slices of the semi-bounded components of the set of nontrivial solutions of an abstract nonlinear equation with a trivial state. By a semi-bounded component, we mean a component that is bounded in one direction of the parameter. The spectrum of the linearization of the equation at the trivial state is not assumed to be discrete.
|Main page||Contents of the journal||News||Search|
Last modified: February 17, 2007